Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 30, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 28, 2013, 10:26 PM MDT for Logan County, Sedgwick County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2013, 10:26 PM MDT (04:26 UTC)
- Expired
- May 28, 2013, 11:00 PM MDT
- In force
- 34 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Logan County, CO, Sedgwick County, CO
The radar
The Goodland radar (KGLD), 176 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:51 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 4.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 3824 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
823
WUUS55 KBOU 290426
SVRBOU
COC075-115-290500-
/O.NEW.KBOU.SV.W.0030.130529T0426Z-130529T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1026 PM MDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SEDGWICK COUNTY IN NORTHEAST COLORADO...
EASTERN LOGAN COUNTY IN NORTHEAST COLORADO...
* UNTIL 1100 PM MDT
* AT 1025 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
SOUTHEAST OF CROOK...OR 24 MILES NORTHWEST OF HOLYOKE...MOVING
NORTH AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN SEDGWICK AND EASTERN LOGAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4075 10260 4075 10265 4071 10265 4070 10267
4070 10281 4090 10279 4090 10258
TIME...MOT...LOC 0425Z 181DEG 14KT 4076 10272
HAIL...1.25IN
WIND...<50MPH
$$2 follow-up statements
874
WWUS55 KBOU 290438
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1038 PM MDT TUE MAY 28 2013
COC075-115-290500-
/O.CON.KBOU.SV.W.0030.000000T0000Z-130529T0500Z/
SEDGWICK CO-LOGAN CO-
1038 PM MDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR SOUTHWESTERN SEDGWICK AND EASTERN LOGAN COUNTIES...
AT 1038 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROOK...OR 25
MILES NORTHWEST OF HOLYOKE...MOVING NORTH AT 10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN SEDGWICK AND EASTERN LOGAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4075 10260 4075 10265 4071 10265 4070 10267
4070 10281 4090 10279 4090 10258
TIME...MOT...LOC 0438Z 190DEG 10KT 4079 10271
HAIL...1.00IN
WIND...<50MPH
$$
RPK753
WWUS55 KBOU 290456
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1056 PM MDT TUE MAY 28 2013
COC075-115-290505-
/O.EXP.KBOU.SV.W.0030.000000T0000Z-130529T0500Z/
SEDGWICK CO-LOGAN CO-
1056 PM MDT TUE MAY 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEDGWICK AND
EASTERN LOGAN COUNTIES WILL EXPIRE AT 1100 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 12 AM MDT.
LAT...LON 4075 10260 4075 10265 4071 10265 4070 10267
4070 10281 4090 10279 4090 10258
TIME...MOT...LOC 0454Z 181DEG 14KT 4079 10271
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 9:56 PM MDT, 30 minutes earlier.
Area forecast discussion, May 28, 9:56 PM MDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 956 PM MDT TUE MAY 28 2013 .UPDATE...STORMS HAVE FLARED UP AGAIN SO EXTENDED THE SEVERE THUNDERSTORM WATCH FOR LOGAN...SEDGWICK...AND PHILLIPS COUNTIES UNTIL MIDNIGHT. && .PREV DISCUSSION... /ISSUED 857 PM MDT TUE MAY 28 2013/ UPDATE...SEVERE STORM THREAT SHOULD BE EXITING THE NORTHEAST CORNER OF THE STATE AROUND 10 PM. SOME CONVECTION LEFT BEHIND THE ORGANIZED STORMS BUT NOT ANTICIPATED TO BE SEVERE AS AIRMASS STABILIZES. MAIN RISK OF SHOWERS/STORMS OVERNIGHT WOULD REMAIN OVER THE FAR NORTHERN AND EASTERN PORTIONS OF THE CWA...AND PERHAPS A FEW RAIN/SNOW SHOWERS DEVELOPING IN THE MOUNTAINS LATE TONIGHT. && .AVIATION...MOST CONVECTION THROUGH 06Z WILL LIKELY REMAIN JUST NORTH AND EAST OF KDEN BUT STILL A VERY SLIGHT CHANCE TIL AROUND 06Z. THEN DRY CONDITIONS EXPECTED OVERNIGHT BUT WILL HAVE TO MONITOR POTENTIAL FOR LOW CEILINGS TOWARD DAYBREAK IF SURGE OUT OF NEBRASKA CONVECTION IS STRONG ENOUGH. .PREV DISCUSSION... /ISSUED 406 PM MDT TUE MAY 28 2013/ SHORT TERM...SOUTHEAST FLOW ACROSS THE PLAINS HAS BEEN FEEDING MOISTURE ACROSS THE PLAINS WITH A ZONE OF CONVERGENCE NOW EVIDENT FROM NEAR KDEN TO NORTHEASTERN WELD COUNTY. SHOWER ACTIVITY HAS INITIATED AND IS PROGRESSING NORTH-NORTHEASTWARD WITH THE FLOW ALOFT. SOME OF THESE STORMS MAY PRODUCE SEVERE WEATHER WITH LARGE HAIL AND/OR DAMAGING WINDS. SEVERE THUNDERSTORM WATCH WILL BE IN EFFECT THROUGH 04Z THIS EVENING. OVER THE MOUNTAINS...MID LEVEL MOISTURE HAS BEEN INCREASING AHEAD OF AN UPPER TROUGH DIGGING INTO THE GREAT BASIN. THIS TROUGH WILL MOVE OVER THE STATE LATER TONIGHT WITH SCATTERED SHOWERS DEVELOPING AHEAD OF THE TROUGH. THE UPPER TROUGH AXIS WILL BE SWINGING OUT OF THE STATE TOMORROW AFTERNOON WITH DRIER AIR MOVING BACK OVER THE STATE. AT LOW LEVELS...COOLER TEMPERATURES WILL MOVE INTO THE STATE FROM THE NORTH AS THE SURFACE LOW DROPS DOWN TO THE OKLAHOMA PANHANDLE. THE COOLER AIR WILL KEEP THE AIRMASS MORE STABLE TOMORROW AFTERNOON... SO LESS SHOWER ACTIVITY IS EXPECTED THEN. LONG TERM...BY WEDNESDAY EVENING MODELS GENERALLY AGREE THAT THE SHORTWAVE TROUGH AND UPPER LOW PASSING OVER WYOMING DURING THE DAY WILL BE EAST OF THE AREA. IN ITS WAKE DRIER AND COOLER CONDITIONS. WEST-NORTHWEST FLOW ALOFT ON BACK SIDE OF TROUGH SHOULD CONTINUE TO PRODUCE SCATTERED RAIN AND SNOW SHOWERS IN MTN AREAS..PARTICULARLY ON WEST FACING SLOPES. CHANCE OF T-STORMS MUCH LOWER BY THEN BUT WILL KEEP A SLIGHT CHANCE OF THUNDER AREAWIDE THROUGH THE EVENING. UPPER WEST SLOPES GENERALLY ABOVE 9500 FEET COULD PICK UP AN INCH OR SO OF SNOW BY MORNING. AFTER MIDNIGHT PRECIP EAST OF MTNS PRETTY MUCH OVER...WITH PRECIP WINDING DOWN IN THE HIGH COUNTRY WITH THE ARRIVAL OF DRIER AIR AT MID-LEVELS. ON THURSDAY...COLD POOL ALOFT ASSOCIATED WITH THE UPPER TROUGH WHICH MODELS SHOW MAKING VERY SLOPE EASTWARD PROGRESS AWAY FROM COLORADO...WILL KEEP TEMPERATURES SEVERAL DEGS BELOW AVERAGE EVEN AS SKIES CLEAR...MAINLY EAST OF THE MTNS WITH DOWNSLOPE. NEXT COUPLE OF DAYS...ZONAL FLOW SENDS POCKETS OF MID-LEVEL MOISTURE INTO THE NRN MTNS...ENOUGH TO WARRANT A SLIGHT CHANCE OF SHOWERS EACH AFTERNOON AND EVENING THROUGH SATURDAY. DURING THE SAME PERIOD AFTER A COUPLE CHILLY NIGHTS...TEMPERATURES EVENTUALLY RETURN TO SEASONAL AVERAGES BY SUNDAY SUNNY/MOSUNNY SKIES. EVEN MTNS STAY DRY ON SUNDAY WITH PASSAGE OF A WEAK SHORTWAVE RIDGE. UPPER RIDGE BUILDS AND MOVES OVER THE STATE ON MONDAY WARMING TEMPERATURES AND KEEPING THINGS DRY. BY TUESDAY...MODELS HINT AT A WEAK FRONTAL SYSTEM DROPPING SOUTH ACROSS WYOMING. POSSIBLE WE COULD SEE THIS FRONT AND ANY PRECIP IT PRODUCES MOVING THROUGH NERN COLORADO BY EVENING. AVIATION...SOUTHEAST WINDS WILL PERSIST THIS EVENING AS THE APPROACHING UPPER TROUGH OVER THE GREAT BASIN HOLDS THE SURFACE LOW OVER CENTRAL COLORADO. SOUTHWESTERLY FLOW ALOFT WILL BRING DRIER AIR OUT OF THE MOUNTAINS AND HELP KEEP DEVELOPING SHOWER ACTIVITY TO THE EAST AND NORTH OF THE DENVER METRO AREA. AIRMASS WILL STABILIZE LATER THIS EVENING AS A SURGE OF COOLER AIR COMES IN FROM THE NORTH OVERNIGHT. HYDROLOGY...NO CONCERNS. RAINFALL INTENSITIES FROM SHOWERS THAT DEVELOP OVERNIGHT ARE EXPECTED TO REMAIN TOO LOW TO PRODUCE EXCESSIVE RAINFALL. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARJENBRUCH LONG TERM....BAKER
Hazardous weather outlook, May 28, 10:45 AM MDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1045 AM MDT TUE MAY 28 2013 COZ030>051-291645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1045 AM MDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON...OVER THE MOUNTAINS AND ON THE NORTHEAST PLAINS. OVER THE MOUNTAINS AND ADJACENT PLAINS...EXPECT MAINLY HIGH-BASED STORMS WITH GUSTY WINDS TO 45 MPH WITH SHOWERS THAT DEVELOP. OVER THE FAR NORTHEAST PLAINS...THERE WILL BE A SLIGHT CHANCE FOR SEVERE STORMS WITH HAIL UP TO ONE AND A QUARTER INCHES IN DIAMETER AND DAMAGING WINDS. THE BEST CHANCE FOR SEVERE STORMS WILL BE EAST AND NORTH OF A LINE FROM AKRON TO MERINO. THE CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE IN THE MOUNTAINS OVERNIGHT AS AN UPPER LEVEL DISTURBANCE MOVES INTO COLORADO FROM THE GREAT BASIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY WITH SOME SNOW IN THE MOUNTAINS WEDNESDAY NIGHT INTO THURSDAY MORNING. OTHERWISE...IT WILL BE DRY OVER NORTHEAST COLORADO FROM THURSDAY THROUGH SATURDAY. IN THE MOUNTAINS...THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY. TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER THE FAR NORTHEAST PLAINS LATER THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 28, 7:35 PM MDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
735 PM MDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 2 E DEER TRAIL 39.62N 104.00W
05/28/2013 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0540 PM HAIL NNW PEETZ 40.96N 103.12W
05/28/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
0531 PM HAIL 9 W PEETZ 40.97N 103.29W
05/28/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
&&
JKSpecial weather statement, May 28, 7:36 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 736 PM MDT TUE MAY 28 2013 COZ045-046-290200- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- 736 PM MDT TUE MAY 28 2013 THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTH CENTRAL ELBERT AND EASTERN ARAPAHOE COUNTIES UNTIL 800 PM MDT. AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES EAST OF DEER TRAIL...OR 29 MILES NORTHWEST OF LIMON...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... DEER TRAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3973 10401 3972 10375 3957 10386 3956 10408 TIME...MOT...LOC 0136Z 200DEG 18KT 3963 10397
Local storm report, May 28, 7:37 PM MDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
737 PM MDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 4 ESE OVID 40.94N 102.32W
05/28/2013 E1.50 INCH SEDGWICK CO TRAINED SPOTTER
0732 PM HAIL 2 E DEER TRAIL 39.62N 104.00W
05/28/2013 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0540 PM HAIL NNW PEETZ 40.96N 103.12W
05/28/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
0531 PM HAIL 9 W PEETZ 40.97N 103.29W
05/28/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
&&
JKLocal storm report, May 28, 7:57 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
757 PM MDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL OVID 40.96N 102.39W
05/28/2013 M2.00 INCH SEDGWICK CO TRAINED SPOTTER
0733 PM HAIL 4 ESE OVID 40.94N 102.32W
05/28/2013 E1.50 INCH SEDGWICK CO TRAINED SPOTTER
0732 PM HAIL 2 E DEER TRAIL 39.62N 104.00W
05/28/2013 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0540 PM HAIL NNW PEETZ 40.96N 103.12W
05/28/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
0531 PM HAIL 9 W PEETZ 40.97N 103.29W
05/28/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
&&
JKLocal storm report, May 28, 9:54 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
954 PM MDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM HAIL E FLEMING 40.68N 102.84W
05/28/2013 M1.50 INCH LOGAN CO TRAINED SPOTTER
0820 PM HAIL NNW PEETZ 40.96N 103.12W
05/28/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
0805 PM TSTM WND GST 5 NNE PADRONI 40.84N 103.11W
05/28/2013 E60.00 MPH LOGAN CO TRAINED SPOTTER
0740 PM HAIL OVID 40.96N 102.39W
05/28/2013 M2.00 INCH SEDGWICK CO TRAINED SPOTTER
0733 PM HAIL 4 ESE OVID 40.94N 102.32W
05/28/2013 E1.50 INCH SEDGWICK CO TRAINED SPOTTER
0732 PM HAIL 2 E DEER TRAIL 39.62N 104.00W
05/28/2013 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0540 PM HAIL NNW PEETZ 40.96N 103.12W
05/28/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
0531 PM HAIL 9 W PEETZ 40.97N 103.29W
05/28/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
&&
JKLocal storm report, May 28, 10:23 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1023 PM MDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL 2 NNW ST PETERSBURG 40.59N 102.84W
05/28/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
1020 PM HAIL 3 SSW FLEMING 40.64N 102.86W
05/28/2013 M1.50 INCH LOGAN CO TRAINED SPOTTER
ACCUMULATING TO A DEPTH OF THREE INCHES WITH TWELVE INCH
DRIFTS. VERY HEAVY RAIN AND MINOR FLOODING.
0954 PM HAIL E FLEMING 40.68N 102.84W
05/28/2013 M1.50 INCH LOGAN CO TRAINED SPOTTER
0820 PM HAIL NNW PEETZ 40.96N 103.12W
05/28/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
0805 PM TSTM WND GST 5 NNE PADRONI 40.84N 103.11W
05/28/2013 E60.00 MPH LOGAN CO TRAINED SPOTTER
0740 PM HAIL OVID 40.96N 102.39W
05/28/2013 M2.00 INCH SEDGWICK CO TRAINED SPOTTER
0733 PM HAIL 4 ESE OVID 40.94N 102.32W
05/28/2013 E1.50 INCH SEDGWICK CO TRAINED SPOTTER
0732 PM HAIL 2 E DEER TRAIL 39.62N 104.00W
05/28/2013 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0540 PM HAIL NNW PEETZ 40.96N 103.12W
05/28/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
0531 PM HAIL 9 W PEETZ 40.97N 103.29W
05/28/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:06 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 54 min |
| May 28, 6:27 PM MDT | Tornado Warning | BOU | Phillips, Sedgwick | 48 min |
| May 28, 7:16 PM MDT | Special Weather Statement | BOU | Elbert | 29 min |
| May 28, 7:16 PM MDT | Tornado Warning | BOU | Sedgwick | 44 min |
| May 28, 7:33 PM MDT | Special Weather Statement | BOU | Logan | 27 min |
| May 28, 7:36 PM MDT | Special Weather Statement | BOU | Arapahoe | 24 min |
| May 28, 7:47 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 43 min |
| May 28, 8:11 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 49 min |
| May 28, 8:22 PM MDT | Tornado Warning | BOU | Logan | 23 min |
| May 28, 8:46 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 44 min |
| May 28, 9:28 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 32 min |
| May 28, 9:52 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 38 min |
| May 28, 10:20 PM MDT | Areal Flood Advisory | BOU | Logan | 85 min |
| May 28, 11:50 PM MDT | Areal Flood Advisory | BOU | Logan | 115 min |
| May 29, 1:49 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 41 min |
| May 29, 2:19 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 41 min |
| May 29, 2:23 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 37 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.